| Model Number |
IPN925080 |
| Medical Device Problem Codes |
Material Too Rigid or Stiff (1544); Material Rupture (1546)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the arterial cannula is rigid and does not adapt to the radial artery, causing it to rupture." there wasn't any patient consequences other than the need to obtain a new access.Additional information received states "there was an arterial perforation" so compression and continuous monitoring were performed during the duration of the surgical procedure.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description